# SDR DHL2003805008

- Difficulty date: May 1, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND OFFICERS SEAT DOES NOT SLIDE EASILY ON THE FLOOR RAILS.   CLEANED SEAT TRACKS AND LUBED S/O'S SEAT ROLLERS. CHECKED GOOD AS PER M/M 25-11-6.
